# SDR CALA2014072300985

- Difficulty date: July 22, 2014
- Submitted: July 23, 2014
- Operation: Air carrier
- Aircraft: N14240
- Make and model: Boeing 737824
- Aircraft serial: 28952
- Aircraft time: 48,371 hours, 17,974 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 11A11111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG WW CTR WING REAR SPAR VERTICAL PRESS WEB WL 198 LBL 30.0 FOUND CRACK AS MARKED.  REPAIRED IAW ECRA 5710-02397 REV FORM 44.0008 ITEM 1 TO ITEM 30 ACCOMPLISHED CREATE A DIP IAW FORM 44.0008 ITEM 31 IAW LP 6930322 FOR DIP.
